MathSciNet Relay Station
MathSciNet bibliographic data
MR2231922 51E15 (05B10 11T06)
Coulter, Robert S. The classification of planar monomials over fields of prime square order. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3373–3378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement